# SDR QXEA0201596

- Difficulty date: October 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,346 hours, 1,994 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CHAFE DAMAGE ON WING FRONT SPAR STIFFNER RIB NEXT TO LT EJECTOR IN CENTER FUEL TANK. REPAIRED IAW HORIZON AIR EA R-57-16.
